Home » Cold Product Reviews » Best Nighttime Cold Medicine

Best Nighttime Cold Medicine

Looking for best nighttime cold medicine? Check these top products from cold category.

Recommendation No. 1
Amazon Basic Care Nite Time Cold Flu Relief Softgels, Pain Reliever, Fever Reducer, Cough Suppressant Antihistamine, 48 Count
  • ACTIVE INGREDIENTS: This product contains acetaminophen (pain reliever and fever reducer), dextromethorphan HBr (cough suppressant) and doxylamine succinate (antihistamine) which compares to the active ingredients in Vicks NyQuil Cold & Flu.
  • POWERFUL NIGHTTIME RELIEF: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
  • PAIN RELIEVER AND FEVER REDUCER: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.
  • COUGH SUPPRESSANT: This nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
  • ANTIHISTAMINE: Helps relieve runny nose and sneezing associated with the common cold and flu.
Recommendation No. 2
Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant, Antihistamine, Cherry Flavor, 12 Fluid Ounces
  • ACTIVE INGREDIENTS: Active ingredients are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate, 12.5 mg. Compare to the active ingredients of Vicks NyQuil Cold & Flu
  • RELIEVES COLD & FLU SYMPTOMS: Amazon Basic Care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • NIGHTTIME COLD AND FLU RELIEF: Amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.
  • EFFECTIVE: Acts as a pain reliever, fever reducer, cough suppressant and antihistamine.
  • GLUTEN FREE: This product is Gluten Free. Does not contain Pseudoephedrine; contains 10% ALCOHOL.
Recommendation No. 3
Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing, 24 Count
  • ACTIVE INGREDIENTS: This product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL
  • EFFECTIVE: Temporarily relieves common cold and flu symptoms such as nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pain, sore throat and cough
  • COATED CAPLETS provide maximum strength, common cold and flu symptom relief
  • NIGHTTIME COLD and FLU RELIEF for minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • VAPOR ICE: Soothing Vapor Ice flavor in gluten free cold and flu symptom medicine
Recommendation No. 4
Rite Aid Multi-Symptom Nighttime Cold & Flu Relief, Softgels - 48 Count | Pain, Aches, Fever and Cough Relief | Sinus Medicine for Adults | Real Time Pain Relief | Mucus Relief | Sinus Headache Relief
  • MULTI-SYMPTOM RELIEF: You’ll feel nighttime relief from aches, fever, coughing, sneezing, and runny nose associated with cold and flu. Compare Rite Aid Pharmacy’s Nighttime Cold & Flu Relief softgels to the active ingredients in top national brands fighting night time cold and flu symptoms.
  • NIGHTTIME FORMULA: Rite Aid Nighttime Cold & Flu Relief softgels offer temporary sinus headache relief, relief from fever, aches, coughs, and sneezing. Plus, you’ll get restful sleep at night thanks to our nighttime formulated sinus medicine for adults.
  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each softgel temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever— while cough suppressant and antihistamine calm your sinuses and throat so you can sleep.
  • ONLY 3 ACTIVE INGREDIENTS: Easy on your body, effective on your cold. Rite Aid’s Cold & Flu only has 3 active ingredients— pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; and antihistamine, Doxylamine Succinate.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Recommendation No. 5
Vicks NyQuil LiquiCaps, Nighttime Relief of Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, 48 LiquiCaps
  • POWERFUL NIGHTTIME RELEIEF. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing
  • RELIEVES YOUR COLD SYMPTOMS SO YOU CAN SLEEP BETTER. NyQuil helps to relieve your cold & flu symptoms, so you can get the rest you need
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. NyQuil Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
Recommendation No. 6
Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count
  • ACTIVE INGREDIENTS: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL
  • EFFECTIVE: Daytime relieves minor aches and pains, fever, nasal congestion, sinus pressure, cough and chest congestion; Nighttime relieves minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • COMBINATION PACK: Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms
  • COATED CAPLETS: Contain pain reliever/fever reducer, cough suppressant, nasal decongestant, antihistamine, expectorant (antihistamine in nighttime only, expectorant in daytime only)
  • MAXIMUM STRENGTH: Get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu
Recommendation No. 7
GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid, 12 Fl Oz (Pack of 1)
2,362 Customer Reviews
GoodSense Nighttime Cold and Flu Relief, Cherry Flavor, Cold and Flu Liquid, 12 Fl Oz (Pack of 1)
  • EFFECTIVE: Compare GoodSense Nighttime Cold and Flu Relief Liquid to the active ingredients of NyQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.5 mg. They all combine to create an effective cold and flu medicine
  • COLD AND FLU MEDICINE: GoodSense Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose
  • NIGHTTIME COLD AND FLU RELIEF: GoodSense Nighttime Cold and Flu Relief provides through the night cold care. This cold remedy relieves cold and flu symptoms so you can rest. Does not contain Pseudoephedrine; contains 10% Alcohol.
  • COLD AND FLU RELIEF LIQUID: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored.
  • IDENTIFYING the COMMON COLD: A cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.
Recommendation No. 8
Amazon Basic Care Severe Nighttime Cold and Flu Relief, Berry Flavor, Relieves Headache, Pain, Fever, Runny Nose, Nasal/Sinus Congestion and Sinus Pressure, 12 Fluid Ounces
  • ACTIVE INGREDIENTS: Contains acetaminophen 650 mg, dextromethorphan HBr 20 mg, doxylamine succinate 12.5 mg, and phenylephrine HCl 10 mg, which compares to the active ingredients in Vicks NyQuil Severe
  • MAXIMUM STRENGTH: Amazon Basic Care Nighttime Severe Cold and Flu Relief provides maximum strength relief of headache, fever, sore throat, minor aches and pains, sinus congestion and pressure, sneezing, runny nose and cough
  • NIGHTTIME RELIEF: Provides cold care through the night; this cold and flu medicine relieves cold and flu symptoms so you can rest; does not contain pseudoephedrine
  • EFFECTIVE: Each dose contains a pain reliever, fever reducer, cough suppressant, antihistamine and nasal decongestant
  • MIXED BERRY FLAVOR LIQUID: This liquid cold and flu medicine comes in tasty mixed berry flavor and provides multi-symptom relief; alcohol free, sugar free and gluten free
Recommendation No. 9
Vicks NyQuil Children's, Nighttime Cold & Cough Multi-Symptom Relief, Relieves Sneezing, Runny Nose, Cough, Berry Flavor, 8 Fl Oz (Pack of 2)
  • Temporarily relieves cold symptoms: Cough due to minor throat and bronchial irritation; sneezing; runny nose
  • Without alcohol, aspirin, or acetaminophen—so your child can rest, and you can relax
  • For children 6 years and older
  • Carefully read each label to ensure correct dosing
  • Use as directed. Keep out of reach of children
Recommendation No. 10
Alka-Seltzer Plus Severe Night Cold PowerFast Fizz Effervescent Tablets 20ct
  • Unbeatably Fast* Cold Relief . Among oral products. Use as directed
  • Our severe Cold Night formula provides fizzy fast nighttime relief of: nasal congestion, sinus pressure & congestion, sneezing, runny nose, cough, headache, fever, sore throat and body aches & pains.
  • Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.
  • Each box containing 10 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes it easy to take with you on the go
  • Comes in Effervescent form, with a refreshing Lemon flavor. Use as directed.

Last update on 2022-03-18 / Affiliate links / Images from Amazon Product Advertising API

Leave a Comment

Your email address will not be published. Required fields are marked *